MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 10 HOLES/242MM-LEFT; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 10 HOLES/242MM-LEFT; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 02.001.300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part number: 02.001.300.Lot number: 7611108.Part manufacture date: 03-mar-2014.Manufacturing location: (b)(4).Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 4.5mm lcp curved condylar plate 10 holes/242mm-left product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, a broken 4.5 locking compression plate (lcp) curved condylar plate was found in the drawer inside the trauma room.It was mentioned that the reported plate had been taken off by the surgeon on an unknown date.Patient status and surgical outcome during the removal procedure were unknown.Concomitant device reported: unknown screws (part # unknown, lot # unknown, quantity unknown).This report is for one (1) 4.5mm lcp® curved condylar plate 10 holes/242mm-left.This is report 1 of 1 for (b)(4).

Brand Name
4.5MM LCP® CURVED CONDYLAR PLATE 10 HOLES/242MM-LEFT
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9878676
Report Number2939274-2020-01513
Device Sequence Number3041080
Product Code KTT
UDI-Device Identifier10886982027535
UDI-Public(01)10886982027535
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.001.300
Device Catalogue Number02.001.300
Device Lot Number7611108
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;